# SDR UPS06148272

- Difficulty date: October 20, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Inoperative
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ON MAIN ENTRY DOOR, ESCAPE SLIDE ARMED WARNING LIGHT INOP BUT AURAL WARNING HORN WORKS.  REMOVED AND REPLACED AUTONOMOUS STANDBY POWER SUPPLY UNIT IAW AMM 52-73-18-04.  OPS CHECKED GOOD IAW AMM 52-73-00-05.  DEFERRAL PLACARD REMOVED THIS CLEARS M336004.
